# SDR AWXA200300139

- Difficulty date: February 13, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 62,767 hours, 51,231 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT - FLT 0227 - DURING TAXI TO GATE IN PHX THE GLARE SHIELD FLUORESCENT LIGHTS BEGAN TO SMOKE, SHUT LIGHTS OFF SMOKE DISSIPATED. MAINTENANCE PERFORMED VISUAL INSPECTION OF ALL COCKPIT AND INSTRUMENT LIGHTING AND FOUND WIRE INSULATION BURNED, AND TOUCHING FLUORESCENT LIGHTS AT CENTER AND LEFT COCKPIT. TRIMMED INSULATION, AND REPOSITIONED WIRES AWAY FROM LAMPS.
